# SDR 2000UALA00605

- Difficulty date: October 21, 2000
- Submitted: November 8, 2000
- Operation: Air carrier
- Aircraft: N650UA
- Make and model: Boeing 767322
- Aircraft serial: 25287
- Aircraft time: 37,624 hours
- Engine: Pwa PW4060
- System (JASC): 2330 · Entertainment System
- Part: Video Unit
- Part number: 176421CY767
- Part serial: 2009
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SLIGHT ELECTICAL ODOR ABOUT ROW 18.  *S/D*  REPLACE UNDER SEAT VIDEO BOX AT SEAT 17AB.  SHOP FOUND LEAKING CAPACITORS FOR THE POWER SUPPLY IN THE VIDEO DISTRIBUTION BOX, CAUSING C12 AND L3 TO SHORT OUT.
